# SDR IPXA3M78531

- Difficulty date: May 26, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: OFF6044115
- Part serial: OFF0953
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAIL.  R & R POWER SUPPLY CHARGEABLE BATTERY EMERGENCY LIGHT IAW AMM 33-51-0 1-802, REV 76.01.  INSTALLATION TEST SATISFACTORY.  PN ON 60-4411-5, SN ON 0818.
